International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Generalized proper matrices and constructing of $m$-resilient Boolean functions with maximal nonlinearity for expanded range of parameters

Authors:
Yuriy Tarannikov
Download:
URL: https://eprint.iacr.org/2014/164
Search ePrint
Search Google
BibTeX
@article{eprint-2014-25820,
  title={Generalized proper matrices and constructing of $m$-resilient Boolean functions with maximal nonlinearity for expanded range of parameters},
  journal={IACR Cryptology ePrint Archive},
  volume={2014},
  pages={164},
  url={https://eprint.iacr.org/2014/164},
  author={Yuriy Tarannikov},
  year=2014
}